Abstract and Applied Analysis

Generalized Contractions of Rational Type in Ordered Partial Metric Spaces

Shujun Jiang and Zhilong Li

Full-text: Open access

Abstract

Without the continuity and nondecreasing property of the comparison function, we in this paper prove some fixed point theorems of generalized contractions of rational type in ordered partial metric spaces, which generalize and improve the corresponding results of Luong and Thuan. An example is given to support the usability of our results.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 928017, 7 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512139

Digital Object Identifier
doi:10.1155/2013/928017

Mathematical Reviews number (MathSciNet)
MR3129350

Zentralblatt MATH identifier
07095502

Citation

Jiang, Shujun; Li, Zhilong. Generalized Contractions of Rational Type in Ordered Partial Metric Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 928017, 7 pages. doi:10.1155/2013/928017. https://projecteuclid.org/euclid.aaa/1393512139


Export citation

References

  • D. S. Jaggi, “Some unique fixed point theorems,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 2, pp. 223–230, 1977.
  • J. Harjani, B. López, and K. Sadarangani, “A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric space,” Abstract and Applied Analysis, vol. 2010, Article ID 190701, 8 pages, 2010.
  • N. V. Luong and N. X. Thuan, “Fixed point theorem for gene-ralized weak contractions satisfying rational expressions in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 46, 2011.
  • S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994, Proceedings of the 8th Summer Conference on General Topology and Applications.
  • S. Oltra and O. Valero, “Banach's fixed point theorem for partialmetric spaces,” Rendiconti dell'Istituto di Matematica dell'Uni-versità di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004.
  • I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 157, no. 18, pp. 2778–2785, 2010.
  • I. Altun and K. Sadarangani, “Corrigendum to “Generalized contractions on partial metric spaces” [Topology Appl. 157 (2010) 2778–2785],” Topology and Its Applications, vol. 158, no. 13, pp. 1738–1740, 2011.
  • S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and Its Applications, vol. 159, no. 1, pp. 194–199, 2012.
  • A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012.
  • M. Bukatin, R. Kopperman, S. Matthews, and H. Pajoohesh, “Partial metric spaces,” American Mathematical Monthly, vol. 116, no. 8, pp. 708–718, 2009.
  • E. Karap\inar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011.
  • S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010.
  • D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011.
  • L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011.
  • B. Samet, M. Rajović, R. Lazović, and R. Stojiljković, “Common fixed point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011.
  • T. Abdeljawad, E. Karap\inar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011.
  • C. D. Bari, M. Milojević, S. Radenović, and P. Vetro, “Common fixed points for self-mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 140, 2012.
  • M. A. Alghamdi, N. Shahzad, and O. Valero, “On fixed point theory in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 175, 2012.
  • A. Erduran, “Common fixed point of $g$-approximative multivalued mapping in ordered partial metric space,” Fixed Point Theory and Applications, vol. 2013, article 36, 2013.
  • D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of the Zam-firescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012.
  • F. Vetro and S. Radenović, “Nonlinear $\psi $-quasi-contractions of Ćirić-type in partial metric spaces,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1594–1600, 2012.
  • T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011.
  • R. H. Haghi, S. Rezapour, and N. Shahzad, “Be careful on partial metric fixed point results,” Topology and Its Applications, vol. 160, no. 3, pp. 450–454, 2013.
  • V. Berinde, “A common fixed point theorem for compatible quasi contractive self mappings in metric spaces,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 348–354, 2009.